Differential and Integral Equations
- Differential Integral Equations
- Volume 22, Number 1/2 (2009), 157-176.
On stochastic delay evolution equations with non-lipschitz nonlinearities in Hilbert spaces
In this paper, we study existence and exponential stability problems of mild solutions associated with stochastic delay evolution equations in Hilbert spaces. These problems are resolved using the properties of a stochastic convolution integral and a comparison principle by exploiting Holder-type conditions on the drift and diffusion terms. The results obtained here generalize the corresponding main results from [1, 3, 4, 9, 13, 16].
Differential Integral Equations Volume 22, Number 1/2 (2009), 157-176.
First available in Project Euclid: 20 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Govindan, T.E. On stochastic delay evolution equations with non-lipschitz nonlinearities in Hilbert spaces. Differential Integral Equations 22 (2009), no. 1/2, 157--176. https://projecteuclid.org/euclid.die/1356038559.